# SDR SWAA2021080298755

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 58,235 hours, 34,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS AROUND LH OVERWING EXIT INOP ; / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LEFT EMERGENCY EXIT. M1668 IAW AMM 33-51-06-960-805. CHECK GOOD. ATAG#VC1346
